Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 287969, 41 pages
http://dx.doi.org/10.1155/2010/287969
Research Article

A Predator-Prey Model in the Chemostat with Time Delay

1Department of Mathematics and Statistics, McMaster University, Hamilton, ON, Canada L8S 4K1
2Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON, Canada M3J 1P3

Received 1 November 2009; Accepted 11 January 2010

Academic Editor: Yuri V. Rogovchenko

Copyright © 2010 Guihong Fan and Gail S. K. Wolkowicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guihong Fan and Gail S. K. Wolkowicz, “A Predator-Prey Model in the Chemostat with Time Delay,” International Journal of Differential Equations, vol. 2010, Article ID 287969, 41 pages, 2010. https://doi.org/10.1155/2010/287969.